# SDR DALA2019051603060

- Difficulty date: May 15, 2019
- Submitted: May 17, 2019
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 58,193 hours, 18,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5809, L/P 5917702) UNDER SEAT EMERGENCY LIGHT AT SEAT 30D MISSING. REPLACED EMEGENCY LIGHT AT 30D IAW AMM 33-51 OPS CKS GOOD.
